# SDR IPXA2021031967001

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 82,773 hours, 34,506 cycles
- Engine: Ge CF680C2*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - NO EMERG DECLARED - NO EMERG EQUIP USED. ** L ENG BLEED OFF THEN L ENG ANTI ICE THEN L PACK TEMPPACK 1 NOTED INOP/BLANK W/APU BLEED AVAIL.AIR SUPPLY BITE MODULE TESTED . PCK CONTROLLERS TESTED IAW . ALL W/OUT FAULTS. A/C ELEC PWR DWN IAW AMM 24-41-00-705-010. A/C RE-PWRD AFTER ELEC RESET, PCK FAIL CLRD. ENG1 RUN BY FLT CRW-SATIS-NO FAULTS OBSVD.  LH BLD,LH ENT A/I & LH PACK SVC. IAW AMM 36-23-00-715-001 & AMM 21-51-14-705-035.
